RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 9  


Partial Differential Equations
Blow-up of solutions of a hyperbolic system: the critical case
D. Del Santo, E. Mitidieri
1155
Anisotropic Sobolev spaces and parabolic equations. I. Spaces
A. Kalamayska, A. Milani
1162
Classification of positive solutions of the problem $\operatorname{div}(|\nabla u|^{p-2}\nabla u)+x\nabla(u^q)+\alpha u^q=0$ in $\mathbb R^n$
G. Leoni
1170
Semilinear elliptic boundary value problems in resonance with superlinear nonlinearities
T. Runst
1179

Integral Equations
Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains
V. B. Vasil'ev (Vasilyev)
1186
Application of the method of boundary integral equations for determining the boundary-layer asymptotics of the solution of a nonlinear singularly perturbed boundary value problem of heat conduction in a two-layer domain
V. F. Kravchenko, G. A. Nesenenko
1198
Linear integral equations of the second kind with a bi-Carleman kernel in the space $L^\infty$
E. M. Kolodnaya, A. A. Kuleshov
1210
A mixed problem for the dissipative Helmholtz equation with an arbitrary partition of the boundary
P. A. Krutitskii
1216
On the admissibility of a pair $(Y,X)$ and asymptotics of the resolvent for a system of Volterra integral equations
Z. B. Tsalyuk
1226
On exact and approximate solutions of a system of singular integral equations with a Hilbert kernel
M. A. Sheshko, D. S. Shulyaev
1231

Numerical methods
Algorithms, optimal with respect to complexity, for the approximate solution of integral equations
I. V. Boykov
1240
A new approach to the solution of mixed boundary value problems for the Laplace and Helmholtz equations
Yu. V. Gandel', I. K. Lifanov
1246
Justification of the generalized schemes of the $T$-matrix method on the basis of integral transformations
Yu. A. Eremin
1254
On the well-posedness of a problem for solving a complete singular integral equation
A. F. Matveev
1260
A discrete vortex method of increased accuracy for the numerical solution of a class of singular integral equations
J. G. Sanikidze
1269
Approximate solution of convolution-type equations of the first kind
N. Ya. Tikhonenko, E. A. Druzenko
1276

Short Communications
On a first-order linear inhomogeneous equation with a singularity
A. V. Glushak
1284
Finite hybrid Hankel integral transforms of the first kind (Fourier–Bessel– $\cdots$ –Bessel–Fourier)
M. P. Lenyuk, V. V. Moroz
1286
On the solvability of elliptic boundary value problems on stratified sets
O. M. Penkin, E. M. Bogatov, Yu. M. Kashkarov
1289
Direct methods for solving bisingular integral equations on Lyapunov skeletons in generalized Hölder spaces
N. V. Snizhko
1291
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019